# SDR UPS04842166

- Difficulty date: April 2, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 STATION 1000 BETWEEN LONG 28L TO 29L SHEAR TIE IS CORRODED.  REMOVED, FABRICATED AND REPLACED SPLICE PLATE AND FILLER IAW SRM 53-2-0 FIG 2A AND 2B.
